# SDR DALA2014112506260

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 19,467 hours, 7,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT FIXTURE.  OPS CHECKED GOOD IAW AMM 33-51.
